# SDR DALA2023121110110

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N301DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55069
- Aircraft time: 7,693 hours, 3,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED WORKCARD 5352-01038-01A FOUND CRACK IN INSPECTION OF LONGERON PART# 53-1111-502 RH SIDE OF A/C. FRAME P/N ON A/C NOT EFFECTIVE REF AMDS 5352-01038-07B STEP #7 REQUIRES P/N C0239311-002 WIP 014043 R+R LONGERON ASSY PER AMDS 5337-01038-07B PANELS NEED TO SEALANT. (WIP RH 392895)SEALED PANELS AS REQUIRED PER AMDS 5352-01038-07B. (LP# 0102313)
